# SDR CA030517001

- Difficulty date: May 17, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 4,525 hours
- Engine: Cont IO470L
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CREW WALK AROUND & ACTUATION WATER DRAINS, CREWS CONSISTENTLY FIND WATER EVEN IF COMPLETELY DRAINED ON PREVIOUS FLIGHT. AIRCRAFT INSPECTED AND ALL FUELCAPS COMPLETELY RESEALED AND SEAL SEATS CLEANED. ALL FUEL BLADDERS INTERNALLY I NSPECTED AND FOUND MULTIPLE LARGE WRINKLES TRAPPING WATER SLUGS. ALL BLADDERS DRAINED. DURING INSPECTION IT WAS NOTED THAT THERE IS NO POSSIBLE WAY TO FLATTEN THE BOTTOM OF EACH BLADDER. THE BLADDERS ARE ALL PHYSICALLY LARGER THAN THE WING SECTIONS THAT THEY LIVE IN. RAYTHEON TECH SUPPORT NOTIFIED AND THEY RESPONDED BY TELLING US THAT ALL OF THE BARON A/C ARE LIKE THAT. RECOMMENDED TO JUST CLEAN OUT THE WATER AND MAKE SURE FUEL CAPS SEAL PROPERLY. ALL TANKS RESEALED.
